# SDR 2002FA0000655

- Difficulty date: May 3, 2002
- Submitted: May 20, 2002
- Operation: General aviation
- Aircraft: N3311C
- Make and model: Beech E35
- Aircraft serial: D3977
- Engine: Cont E225*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator
- Part number: B1119M
- Part serial: B10027857
- Condition: Leaking
- Location: Air/Oil
- Part time: 1,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUNUP OIL WAS OBSERVED LEAKING FROM SEPARATOR LOWER OUTBOARD CORNER.  INSPECTION REVEALED SEPRATOR CORRODING/ RUSTING FROM INSIDE OUT.  OIL LEAKING THROUGH CORROSION PINTS IN BOTTOM ONTO EXHAUST.  REPLACED WITH NEW UNIT.  RECOMMEND INSPECTION AT EACH ANNUAL INSPECTION.
